# SDR 2019FA0000322

- Difficulty date: September 22, 2019
- Submitted: September 27, 2019
- Operation: General aviation
- Aircraft: N28991
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0925
- Aircraft time: 2,225 hours
- Engine: Lyc O360A4K
- Engine time: 2,225 hours
- Propeller: Snsnch 76EM8
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL65102
- Condition: Broken
- Location: Engine
- Part time: 347 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

FRONT PILOT SIDE CYLINDER (#2?) BROKE APART IN FLIGHT. I'M NOT SURE WHICH CYLINDER SERIAL NUMBER BROKE, BUT IT IS ONE OF: 28520-16, 28279-14, 28387-30, 28415-23.
